# SDR 20001204AP012

- Difficulty date: August 10, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N260GL
- Make and model: Beech 1900D
- Aircraft serial: UE260
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Condition: Shorted
- Location: Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 9000 FEET, SMOKE STARTED COMING OUT OF THE OVERHEAD PANEL.  ALL OVERHEAD PANEL SWITCHES WERE SHUTOFF AND AIRCRAFT RETURNED TO POINT OF DEPARTURE (RIW).  FOUND RECOGNITION LIGHT SWITCH LOOSE AND WIRE INSULATION BURNED.  MAINTENANCE REPLACED THE CONNECTOR AND RESECURED TO THE SWITCH.  SYSTEMS TESTED OK.  (M)
